# SDR CA031217006

- Difficulty date: August 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 461651
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING PILOT GOT IB ANTI SKID CAUTION LIGHT ON FOR APPROX. 5 SEC. AFTER LANDING. CAUTION LIGHT THEN DISAPPEARED. WHEN PARKED PILOT FOUND RT MAIN INNER TIRE TO BE TOTALLY BLOWN. PAX TOLD US THAT THEY SAW A TIRE THAT NEVER HAD ANY ROTATION AND EXPLODED SHORTLY AFTER LANDING ROLL WAS STARTED. WHEELS NR 3 AND NR 4 REPLACED IAW AMM 32-41-01. AIRCRAFT WAS THEN RELEASED FOR FLIGHT IAW MEL 32-40-2. DURING FURTHER TROUBLESHOOTING WIRES TO RT IB/OB WHEEL SPEED TRANSDUCERS FOUND SHORTED TO GROUND. WIRES REPLACED AND SYSTEM TESTED IAW AMM 32-46-00.
